# SDR 2003FA0000110

- Difficulty date: January 29, 2003
- Submitted: February 7, 2003
- Operation: General aviation
- Aircraft: N400TF
- Make and model: Israel 1124
- Aircraft serial: 279
- Engine: Garrtt TFE731*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: 453005501
- Condition: Cracked
- Location: Horizontal  Stab
- Part time: 4,550 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PERFORMANCE OF AD-89-12-08 THE LT OUTBOARD HINGE LUG WAS FOUND CRACKED.  CRACK WAS VISUAL TO THE NAKED EYE, MICRO FRACTURES WERE NOTED LAST 200 HOUR INSPECTION BUT WERE NOT DEFINED.  SUGGEST THAT CAUSE COULD BE DUE TO EXCESSIVE RADIAL AND AXIAL LOADS TRANSMITTED TO THE HINGE DURING T/R APPLICATIONS.
